MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB LEKSELL GAMMAPLAN; RADIONUCLIDE RT TREATMENT PLANNING SYSTEM

ELEKTA SOLUTIONS AB LEKSELL GAMMAPLAN; RADIONUCLIDE RT TREATMENT PLANNING SYSTEM
Lot Number 11.4.1
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Unintended Radiation Exposure (4565)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to an administrative error, the report was originally submitted under., which was an incorrect/incomplete reference number.The correct reference should have been.Therefore, this report has been submitted as an initial and final to correct the reference number.H6 updated.H11 updated: the investigation was completed by conducting a thorough evaluation of the product and the reported information.The customer reported that an obsolete stereotactic reference was used for treatment.It was ascertained that a treatment plan was created using frameless mri images, g-frame fixation, and cone beam computed tomography (cbct) as the stereotactic reference.During the planning process, the customer elected to reposition the frame and acquired a new cbct.However, due to a use error, the treatment plan was not correctly updated to reflect the new frame position.As a result, the treatment was delivered based on the previous frame placement.The plan had been approved and partially delivered before the operator identified the discrepancy and paused the treatment.The system worked as designed and intended.Elekta have not been provided with information regarding the patient's condition.An important field safety notice (100-01-102-019) will be sent to all affected customers from 17 december 2025 (elekta reference #: (b)(4)).
 
Event or Problem Description
The customer reported that an obsolete stereotactic reference used for treatment.

Brand Name
LEKSELL GAMMAPLAN
Common Device Name
RADIONUCLIDE RT TREATMENT PLANNING SYSTEM
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
hagaplan 4
stockholm, sweden 113 6 8
SW  113 68
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
hagaplan 4
stockholm, 113 6 8
SW   113 68
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key23877055
Report Number3015232217-2025-00063
Device Sequence Number4771222
Product Code MUJ
UDI-Device Identifier07340201502136
UDI-Public07340201502136
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K232854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number11.4.1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2025
Initial Report FDA Received Date12/23/2025
Date Device Manufactured01/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown